Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 

 

Some Transcendence Results from a Harmless Irrationality Theorem, Vol. 5, No. 2 (Jul. 2017), PP:91-96

Download

Authors:
F. M. S. Lima - Institute of Physics, University of Brasīılia, P.O. Box 04455, 70919-970, Brasīılia-DF, Brazil

 

On Cyclic (α,β)-Admissible Generalized Contraction Mappings in Generalized Metric Spaces, Vol. 5, No. 2 (Jul. 2017), PP:97-104

Download

Authors:
Eskandar Ameer - Department of Mathematics, International Islamic University, Islamabad - 44000, Pakistan\\ Department of Mathematics, Taiz University, Taiz, Yemen

 

Intuitionistic Fuzzy (ψ,η)--Contractive Mapping and Fixed Points, Vol. 5, No. 2 (Jul. 2017), PP:105-108

Download

Authors:
J. Jeyachristy Priskillal - Department of Mathematics, Karunya University, Coimbatore, Tamil Nadu, India-641114
P. Thangavelu - Ramanujam Centre for Mathematical Sciences, Thiruppuvanam, Tamil Nadu, India-630611

 

Ascertainment of The Certain Fundamental Units in a Specific Type of Real Quadratic Fields, Vol. 5, No. 2 (Jul. 2017), PP:109-113

Download

Authors:
Zubair Nisar - Department of Mathematics and Statistics, International Islamic University Islamabad, Pakistan
Sajida Kousar - Department of Mathematics and Statistics, International Islamic University Islamabad, Pakistan

 

Uniform Exponential Stability for Time Varying Linear Dynamic Systems over Time Scales, Vol. 5, No. 2 (Jul. 2017), PP:115-118

Download

Authors:
Syed Omar Shah - Department of Mathematics, University of Peshawar, Peshawar, Pakistan.
Akbar Zada - Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan.

 

Some Symmetric Identities for the Generalized Hermite-Euler and Hermite-Genocchi Polynomials, Vol. 5, No. 2 (Jul. 2017), PP:119-125

Download

Authors:
Waseem A. Khan - Department of Mathematics, Faculty of Science, Integral University, Lucknow-226026, India
M. Ghayasuddin - Department of Mathematics, Faculty of Science, Integral University, Lucknow-226026, India

 

Existence of Solutions to a Three-point Entrainment of Frequency Problem, Vol. 5, No. 2 (Jul. 2017), PP:127-136

Download

Authors:
Mesliza Mohamed - Fakulti Sains Komputer dan Matematik, Universiti Teknologi MARA Cawangan Pahang, 26400 Bandar Tun Abdul Razak, Jengka, Pahang, Malaysia
Bevan Thompson - Department of Mathematics,The University of Queensland, Queensland 4072, Australia

 

New Oscillation Results of Second-Order Mixed Nonlinear Neutral Dynamic Equations with Damping on Time Scales, Vol. 5, No. 2 (Jul. 2017), PP:137-145

Download

Authors:
H. A. Agwa - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Ahmed M. M. Khodier - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Heba M. Arafa - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt

 

Oscillation of Second-Order Nonlinear Impulsive Dynamic Equations on Time Scales, Vol. 5, No. 2 (Jul. 2017), PP:147-154

Download

Authors:
H. A. Agwa - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt.
Ahmed M. M. Khodier - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt.
Heba M. Atteya - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved